# SDR AUS20040276

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 252405411
- Part serial: 77395
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE FUEL INJECTOR FLOW ERRATIC.
